# SDR 95ZZZW321

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 350
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR BULGE IN FUS SKIN AT FS 350, BETWEEN STR 26R AND STR 27R, O/B OF ACCESS PANEL.  CUT OUT DAMAGED SECTION OF SKIN PER SRM 51-10-6.  REMOVED CORROSION FROM LOWER SURFACE OF CHORD ANGLE PER SRM 51-10-6.  INSTALLED SKIN REPAIR 16 INCHES BY 11 INCHES .080 2024-T3 AND CHORD ANGLE REPAIR 16 INCHES BY 8 INCHES .100 7075-T6 PER SRM 53-30-3 AND 51-40-4.  TOTAL CYCLES 29577.
